# SDR RAIA00305152

- Difficulty date: May 28, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 15,626 hours, 16,962 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT OVERHEAT INDICATION. MAINTENANCE REMOVED AND REPLACED NR 2 OVERHEAT LOOP.
